Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 40, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 19, 2011, 10:29 AM CDT for Lawrence County, Illinois. It took effect at Jun 19, 2011, 4:00 PM CDT. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2011, 10:29 AM CDT (15:29 UTC)
- In effect from
- Jun 19, 2011, 4:00 PM CDT
- Expired
- Jun 22, 2011, 7:00 AM CDT
- In force
- 63 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 30.93 ft at Jun 20, 2011, 10:00 PM CDT.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
587
WGUS43 KILX 191529
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1029 AM CDT SUN JUN 19 2011
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
.SYNOPSIS...EXTENSIVE RAINFALL OVER THE AREA IN THE PAST TWO DAYS HAS RESULTED IN RAPID INCREASES IN THE RIVER STAGE OF THE EMBARRAS RIVER AT LAWRENCEVILLE.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC101-200529-
/O.NEW.KILX.FL.W.0040.110619T2100Z-110623T1800Z/
/LAWI2.1.ER.110619T2100Z.110621T0000Z.110623T1200Z.NO/
1029 AM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THIS AFTERNOON TO THURSDAY AFTERNOON.
* AT 945 AM SUNDAY THE STAGE WAS 28.8 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 32.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 28.8 SUN 10 AM 31.9 32.2 31.2
$$5 follow-up statements
252
WGUS83 KILX 200158
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
858 PM CDT SUN JUN 19 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-201558-
/O.CON.KILX.FL.W.0040.000000T0000Z-110623T1800Z/
/LAWI2.1.ER.110619T2345Z.110621T0000Z.110623T1200Z.NO/
858 PM CDT SUN JUN 19 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL THURSDAY AFTERNOON.
* AT 745 PM SUNDAY THE STAGE WAS 30.1 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 32.4 FEET BY
TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY
MORNING.
* IMPACT...AT 33.0 FEET...LUMBER MILL ROAD IS INUNDATED
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
EMBARRAS RIVER
LAWRENCEVILLE 30 30.1 SUN 8 PM 31.9 32.2 31.2
$$175
WGUS83 KILX 201448
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
948 AM CDT MON JUN 20 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY.
.THE LOWER PORTION OF THE EMBARRAS RIVER IS EXPECTED TO CREST ABOUT
A FOOT ABOVE FLOOD STAGE THSI AFTERNOON...THEN SHOULD FALL BACK
BELOW FLOOD STAGE ON TUESDAY MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-210448-
/O.EXT.KILX.FL.W.0040.000000T0000Z-110621T1600Z/
/LAWI2.1.ER.110619T2345Z.110620T1800Z.110621T1000Z.NO/
948 AM CDT MON JUN 20 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL TUESDAY MORNING.
* AT 845 AM MONDAY THE STAGE WAS 30.8 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 31.0 FEET BY THIS
AFTERNOON...THEN FALL BELOW FLOOD STAGE EARLY TOMORROW
MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 30.8 MON 9 AM 29.8 28.2 27.7
$$
GEELHART346
WGUS83 KILX 210211
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
911 PM CDT MON JUN 20 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-211611-
/O.EXT.KILX.FL.W.0040.000000T0000Z-110621T2100Z/
/LAWI2.1.ER.110619T2345Z.110621T0045Z.110621T1500Z.NO/
911 PM CDT MON JUN 20 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL TUESDAY AFTERNOON.
* AT 845 PM MONDAY THE STAGE WAS 31.0 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
EMBARRAS RIVER
LAWRENCEVILLE 30 31.0 MON 9 PM 30.4 26.4 22.6
$$
SHIMON785
WGUS83 KILX 211545
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1045 AM CDT TUE JUN 21 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY.
.FLOODING ON THE LOWER END OF THE EMBARRAS RIVER IS EXPECTED TO
SUBSIDE THIS EVENING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-220545-
/O.EXT.KILX.FL.W.0040.000000T0000Z-110622T0800Z/
/LAWI2.1.ER.110619T2345Z.110621T0045Z.110622T0200Z.NO/
1045 AM CDT TUE JUN 21 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL LATE TONIGHT.
* AT 945 AM TUESDAY THE STAGE WAS 30.9 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE
THIS EVENING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 30.9 TUE 10 AM 27.7 23.2 20.8
$$
GEELHART079
WGUS83 KILX 220301
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1001 PM CDT TUE JUN 21 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC101-221200-
/O.EXT.KILX.FL.W.0040.000000T0000Z-110622T1200Z/
/LAWI2.1.ER.110619T2345Z.110621T0045Z.110622T0600Z.NO/
1001 PM CDT TUE JUN 21 2011
THE FLOOD WARNING CONTINUES FOR
THE EMBARRAS RIVER AT LAWRENCEVILLE.
* UNTIL WEDNESDAY MORNING.
* AT 945 PM TUESDAY THE STAGE WAS 30.1 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
EMBARRAS RIVER
LAWRENCEVILLE 30 30.1 TUE 10 PM 28.7 23.2 20.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 19, 6:44 AM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 19, 6:44 AM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 644 AM CDT SUN JUN 19 2011 .DISCUSSION... ISSUED 300 AM CDT SUN JUN 19 2011 SHORT TERM...TODAY THROUGH TUESDAY MCS CURRENTLY ONGOING OVER CENTRAL/SOUTHERN MISSOURI IS BEGINNING TO SHOW SIGNS OF EVOLVING INTO A BOWING STRUCTURE AS IT ACCELERATES EASTWARD ACROSS FAR SOUTHERN ILLINOIS AND WESTERN KENTUCKY OVER THE NEXT FEW HOURS. BASED ON RADAR/SATELLITE LOOPS...IT APPEARS BULK OF THE HEAVY RAINFALL WITH THIS SYSTEM WILL REMAIN JUST SOUTH OF THE KILX CWA EARLY THIS MORNING. AS SUCH...HAVE DECIDED TO ALLOW THE FLASH FLOOD WATCH FOR OUR SOUTHERN PERIPHERY TO EXPIRE AT 12Z. WILL HOWEVER CARRY LIKELY POPS ALONG AND SOUTH OF I-70...AS NORTHERN EDGE OF STORM COMPLEX WILL LIKELY IMPACT THIS AREA. FURTHER NORTH...WILL ONLY MENTION LOW CHANCE POPS ACROSS THE REMAINDER OF THE CWA. ONCE THE EARLY MORNING MCS PUSHES FURTHER EASTWARD INTO THE OHIO RIVER VALLEY...SUBSIDENCE IN ITS WAKE SHOULD LARGELY SUPPRESS ADDITIONAL CONVECTIVE DEVELOPMENT FOR THE BALANCE OF THE DAY. HAVE THEREFORE ONLY MENTIONED SLIGHT CHANCE POPS FOR THE AFTERNOON. STILL PLENTY OF QUESTIONS CONCERNING POTENTIAL NOCTURNAL CONVECTION TONIGHT. AS DEEP UPPER TROUGH DIGS OVER THE ROCKIES...WEAK RIDGING WILL DEVELOP DOWNSTREAM ACROSS THE MIDWEST. THIS WILL HELP SHIFT THE PERSISTENT FRONTAL BOUNDARY THAT HAS PLAGUED THE REGION FOR SEVERAL DAYS FURTHER NORTHWARD INTO CENTRAL ILLINOIS. DESPITE PRESENCE OF FRONT...STRONGEST LOW-LEVEL JET WILL LIKELY BE FOCUSED FURTHER WEST IN ADVANCE OF THE APPROACHING UPPER TROUGH. AS A RESULT...DO NOT ANTICIPATE WIDESPREAD STORMS ACROSS THE AREA TONIGHT. WILL THEREFORE ONLY CARRY CHANCE POPS ACROSS THE BOARD...AS WEAKER LOW-LEVEL INFLOW INTERACTS WITH BOUNDARY. WARM FRONT WILL LIFT SLOWLY NORTHWARD ON MONDAY...SO HAVE OPTED TO MAINTAIN LOW CHANCE POPS ACROSS THE NORTHERN HALF OF THE CWA IN CLOSER PROXIMITY TO THE BEST FORCING. THINK THIS CHANCE WILL BE FOCUSED PRIMARILY IN THE MORNING...WITH HOT/DRY CONDITIONS EXPECTED EVERYWHERE BY AFTERNOON. AS ROCKIES UPPER TROUGH LIFTS SLOWLY NORTHEASTWARD...IT WILL GRADUALLY DRAG A COLD FRONT TOWARD CENTRAL ILLINOIS. MODEL CONSENSUS KEEPS FRONT WELL WEST OF THE AREA THROUGH MONDAY NIGHT...THEN ADVANCES IT FURTHER EASTWARD ON TUESDAY. VERY UNSTABLE AIRMASS IN ADVANCE OF THE BOUNDARY CHARACTERIZED BY LIFTED INDEX VALUES OF -8 TO -10C WILL SUPPORT THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. LONG TERM...WEDNESDAY THROUGH SATURDAY COLD FRONT WILL SLOWLY PUSH THROUGH CENTRAL ILLINOIS ON WEDNESDAY...HOWEVER PRIMARY MOISTURE/INSTABILITY AXIS WILL BE LOCATED FURTHER EAST AND SOUTH ACROSS THE OHIO RIVER VALLEY. MODELS ARE NOT PRODUCING MUCH IN THE WAY OF PRECIP...BUT AM RELUCTANT TO GO TOTALLY DRY UNTIL FRONT PUSHES THROUGH. HAVE THEREFORE MAINTAINED LOW CHANCE POPS ACROSS THE E/SE THROUGH WEDNESDAY. AFTER THAT...SLOW-MOVING UPPER LOW WILL MEANDER ACROSS THE UPPER MIDWEST/GREAT LAKES...ENSURING COOLER AND DRIER WEATHER FOR THURSDAY THROUGH SATURDAY. BARNES && .AVIATION... ISSUED 644 AM CDT SUN JUN 19 2011 SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE AT ALL TAF SITES NEXT SEVERAL HOURS AS LARGE MCS CONTINUES TO MOVE EAST THIS MORNING. AFTER THIS MOVES THROUGH...CLOUDS WILL BE VFR WITH SCATTERED LOWER CLOUDS AND A BKN TO OVC MID LAYER AROUND 12KFT. THEN CLOUDS WILL SCATTER OUT FOR THE AFTERNOON AND INTO THE EVENING HOURS. ANOTHER MCS IS EXPECTED TO DEVELOP THIS EVENING OUT WEST AND THEN MOVE INTO THE AREA DURING THE OVERNIGHT HOURS. TIMING AND LOCATION OF THESE THUNDERSTORMS IS UNKNOWN SO WILL JUST HAVE VCTS IN ALL TAFS FOR NOW...LET LATER FORECASTS REFINE TIMING. WINDS WILL BECOME SOUTHWESTERLY BEHIND THE MCS THIS MORNING...BUT THEN SWITCH BACK TO SOUTH FOR THIS AFTERNOON AND THEN SOUTHEAST AHEAD OF THE NEXT MCS OVERNIGHT. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ILZ049>052-061- 066-067-071>073. &&
Hazardous weather outlook, Jun 19, 6:03 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 603 AM CDT SUN JUN 19 2011 ILZ029-031-036-037-040-041-047-201100- CASS-FULTON-MASON-PEORIA-SCHUYLER-TAZEWELL-WOODFORD- 603 AM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A LARGE AREA OF STORMS IS EXPECTED TO DEVELOP THIS EVENING OUT WEST AND THEN MOVE EAST INTO THE AREA LATER IN THE EVENING AND INTO THE OVERNIGHT HOURS. SOME OF THE STORMS THAT MOVE INTO THE AREA COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM PEORIA AND DOWN STREAM FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STORMS OVERNIGHT WILL CONTINUE INTO MONDAY MORNING BEFORE ENDING BY AFTERNOON. SOME OF THESE EARLY MORNING STORMS COULD STILL BE SEVERE. THEN DRY WEATHER IS EXPECTED FOR MONDAY AFTERNOON. THEN A STRONG COLD FRONT WILL MOVE INTO THE AREA TUESDAY AND BRING ANOTHER ROUND OF THUNDERSTORMS FOR TUESDAY AND TUESDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS. ILZ049-050-201100- MORGAN-SCOTT- 603 AM CDT SUN JUN 19 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A LARGE AREA OF STORMS IS EXPECTED TO DEVELOP THIS EVENING OUT WEST AND THEN MOVE EAST INTO THE AREA LATER IN THE EVENING AND INTO THE OVERNIGHT HOURS. SOME OF THE STORMS THAT MOVE INTO THE AREA COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM PEORIA AND DOWN STREAM FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STORMS OVERNIGHT WILL CONTINUE INTO MONDAY MORNING BEFORE ENDING BY AFTERNOON. SOME OF THESE EARLY MORNING STORMS COULD STILL BE SEVERE. THEN DRY WEATHER IS EXPECTED FOR MONDAY AFTERNOON. THEN A STRONG COLD FRONT WILL MOVE INTO THE AREA TUESDAY AND BRING ANOTHER ROUND OF THUNDERSTORMS FOR TUESDAY AND TUESDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS. ILZ051-052-061-066-067-071>073-201100- CHRISTIAN-CLAY-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-SANGAMON-SHELBY- 603 AM CDT SUN JUN 19 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A LARGE AREA OF STORMS IS EXPECTED TO DEVELOP THIS EVENING OUT WEST AND THEN MOVE EAST INTO THE AREA LATER IN THE EVENING AND INTO THE OVERNIGHT HOURS. SOME OF THE STORMS THAT MOVE INTO THE AREA COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STORMS OVERNIGHT WILL CONTINUE INTO MONDAY MORNING BEFORE ENDING BY AFTERNOON. SOME OF THESE EARLY MORNING STORMS COULD STILL BE SEVERE. THEN DRY WEATHER IS EXPECTED FOR MONDAY AFTERNOON. THEN A STRONG COLD FRONT WILL MOVE INTO THE AREA TUESDAY AND BRING ANOTHER ROUND OF THUNDERSTORMS FOR TUESDAY AND TUESDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS. ILZ027-028-030-038-042>046-048-053>057-062-063-068-201100- CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE-PIATT-STARK- VERMILION- 603 AM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A LARGE AREA OF STORMS IS EXPECTED TO DEVELOP THIS EVENING OUT WEST AND THEN MOVE EAST INTO THE AREA LATER IN THE EVENING AND INTO THE OVERNIGHT HOURS. SOME OF THE STORMS THAT MOVE INTO THE AREA COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STORMS OVERNIGHT WILL CONTINUE INTO MONDAY MORNING BEFORE ENDING BY AFTERNOON. SOME OF THESE EARLY MORNING STORMS COULD STILL BE SEVERE. THEN DRY WEATHER IS EXPECTED FOR MONDAY AFTERNOON. THEN A STRONG COLD FRONT WILL MOVE INTO THE AREA TUESDAY AND BRING ANOTHER ROUND OF THUNDERSTORMS FOR TUESDAY AND TUESDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS. AUTEN
In the hours before
Local storm report, Jun 19, 9:14 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
914 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM HEAVY RAIN FLORA 38.67N 88.48W
06/19/2011 M2.70 INCH CLAY IL MESONET
RAINFALL PAST 24 HOURS.
&&
JRPLocal storm report, Jun 19, 9:29 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
929 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD OXVILLE 39.70N 90.57W
06/19/2011 SCOTT IL LAW ENFORCEMENT
LEVEE FAILURE OCCURRED ALONG THE MAUVAISE TERRE CREEK
EAST OF HIGHWAY 100 ALONG PHILLIPS FERRY ROAD... CAUSING
EXTENSIVE FLOODING IN THE BOTTOMLANDS ALONG THE CREEK.
HIGHWAY 100 IS CLOSED BETWEEN OXVILLE AND I-72...AS WELL
AS PARTS OF PHILLIPS FERRY ROAD. TIME ESTIMATED.
&&
GEELHARTLocal storm report, Jun 19, 9:40 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
940 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLOOD FLORA 38.67N 88.48W
06/19/2011 CLAY IL EMERGENCY MNGR
4-5 INCHES OF WATER ON ROADS IN TOWN.
0500 AM TSTM WND DMG 2 E FLORA 38.67N 88.44W
06/19/2011 CLAY IL EMERGENCY MNGR
16 INCH DIAMETER TREE BLOWN DOWN ON ROUTE 45 AT ROUTE 50
INTERSECTION.
&&
JRPLocal storm report, Jun 19, 9:48 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
948 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
06/19/2011 M2.15 INCH EFFINGHAM IL CO-OP OBSERVER
&&
JRPLocal storm report, Jun 19, 10:18 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 NW MATTOON 39.49N 88.38W
06/19/2011 M2.21 INCH COLES IL COCORAHS
0700 AM HEAVY RAIN 5 N EFFINGHAM 39.19N 88.55W
06/19/2011 M2.67 INCH EFFINGHAM IL COCORAHS
&&
JRPLocal storm report, Jun 19, 10:19 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1019 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
06/19/2011 M1.86 INCH EFFINGHAM IL AWOS
TOTAL IN 40 MINUTES
0436 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
06/19/2011 M1.33 INCH EFFINGHAM IL MESONET
RAINFALL TOTAL IN THE PAST 30 MINUTES.
0500 AM TSTM WND DMG 2 E FLORA 38.67N 88.44W
06/19/2011 CLAY IL EMERGENCY MNGR
16 INCH DIAMETER TREE BLOWN DOWN ON ROUTE 45 AT ROUTE 50
INTERSECTION.
0600 AM HEAVY RAIN 1 NW MATTOON 39.49N 88.38W
06/19/2011 M2.21 INCH COLES IL COCORAHS
24-HOUR TOTAL
0600 AM FLOOD FLORA 38.67N 88.48W
06/19/2011 CLAY IL EMERGENCY MNGR
4-5 INCHES OF WATER ON ROADS IN TOWN.
0630 AM HEAVY RAIN WINDSOR 39.44N 88.60W
06/19/2011 M2.08 INCH SHELBY IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 5 N EFFINGHAM 39.19N 88.55W
06/19/2011 M2.67 INCH EFFINGHAM IL COCORAHS
0700 AM HEAVY RAIN WINDSOR 39.44N 88.60W
06/19/2011 M2.08 INCH SHELBY IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 NW MATTOON 39.49N 88.38W
06/19/2011 M2.21 INCH COLES IL COCORAHS
0700 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
06/19/2011 M2.57 INCH EFFINGHAM IL AWOS
TOTAL SINCE 4 AM
0700 AM HEAVY RAIN 4 W EFFINGHAM 39.12N 88.62W
06/19/2011 M1.86 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL. 2-DAY TOTAL 3.80
0730 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
06/19/2011 M2.15 INCH EFFINGHAM IL CO-OP OBSERVER
0730 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
06/19/2011 M2.15 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL
0730 AM FLASH FLOOD OXVILLE 39.70N 90.57W
06/19/2011 SCOTT IL LAW ENFORCEMENT
LEVEE FAILURE OCCURRED ALONG THE MAUVAISE TERRE CREEK
EAST OF HIGHWAY 100 ALONG PHILLIPS FERRY ROAD... CAUSING
EXTENSIVE FLOODING IN THE BOTTOMLANDS ALONG THE CREEK.
HIGHWAY 100 IS CLOSED BETWEEN OXVILLE AND I-72...AS WELL
AS PARTS OF PHILLIPS FERRY ROAD. TIME ESTIMATED.
0800 AM HEAVY RAIN MORRISONVILLE 39.42N 89.46W
06/19/2011 M1.50 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL. 2-DAY TOTAL 3.24
0904 AM HEAVY RAIN FLORA 38.67N 88.48W
06/19/2011 M2.70 INCH CLAY IL MESONET
RAINFALL PAST 24 HOURS.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:25 PM CDT | Flash Flood Warning | ILX | Sangamon | 12 hr |
| Jun 18, 10:33 PM CDT | Areal Flood Warning | ILX | Morgan, Sangamon | 6 hr |
| Jun 19, 1:09 AM CDT | Special Weather Statement | ILX | Morgan, Scott | 66 min |
| Jun 19, 4:34 AM CDT | Flash Flood Warning | ILX | Effingham, Shelby | 9 hr |
| Jun 19, 4:35 AM CDT | Areal Flood Warning | ILX | Morgan, Sangamon | 14 hr |
| Jun 19, 5:24 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 36 min |
| Jun 19, 7:16 AM CDT | Flash Flood Warning | ILX | Sangamon | 7 hr |
| Jun 19, 9:16 AM CDT | Flash Flood Warning | ILX | Scott | 12 hr |
| Jun 19, 9:53 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan | 6 hr |
| Jun 19, 2:29 PM CDT | Flash Flood Watch | ILX | Sangamon | 15 hr |
| Jun 19, 6:34 PM CDT | Areal Flood Warning | ILX | Morgan | 12 hr |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.